• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


25I Overdoses
#1
http://datcs.com/kids-overdosing-on-new-drug-called-25i

Would they have had these bad symptoms from 650ug doses? Out of all the NBOMEs 25I sounds so dodgy. If people could give sources and more information about it that'd be great.
Reply
#2
I wasn't mad about the body load on it but snorted it once pre ban. On the back of that decided I wouldn't bother again. Liked the the duration though. Up down in about 4 hours. Would like to try AL-LAD but there is no window given the time required at the moment.

Note that was a 600ug dose.
Reply
#3
male-20
bodymass:~61kg
sublingual(held under tongue) 2000ug 25i-NBOH
(supposedly "complexed" to decrease waiting time)

*note-have dosed this chemical before (same vend. dif. batch) but it was in combination with etizolam when I first had a go. first TR possible soon.)

I have little to say about this substance,excepting that it is one of the most potent psychedelic chemicals in existence in this year 2013. What follows are some handwritten notes (transcribed).


T+00:00  (9:00) administered 2mg(2000ug) 25i-NBOH in the form of very nicely decorated 1x1s

T+00:10 (9:10) noted bitterness with accompanying numbing sensation.

T+00:30 (9:30) mindset beginning to change (handwritten notes become less "believable":"this is going to be quite an evening.")
T+00:??  (starting likely around 9:50-10-ending when I finally managed to sleep around 3:30 am or so.) 

Here are the handwritten notes transcribed verbatim from this point on.

"All Night Long" underlined thrice.

"a bit overwhelming,
need to toke to calm oneself"

"feeling as if entering a great jungle or forest"

"fucking space drugs"

"inquiry"

all perceptions become incredibly distorted, similar to a very high dose of true acid(or so I hear), felt as if communing with a greater power or mystical force. Definitive body switching, auditory hallucinations and distortions of wavelength and pitch, but simultaneous perfect clarity in the experience itself. Looking in mirrors made me feel like a housefly, with millions of varied perspectives contained in one. If you have an overactive imagination, this is definitely for you. ( or not for you if you tend toward negative thinking IMHO. Also occasionally felt as if not in control of my body, as if being manipulated by an outside force. This force I felt seemed to encompass all cultures and humanity, showing me glimpses into past lives and future lives of mayans, asians, etc. I am caucasian and an american, in case you're interested to know genetics or w.e. Additionally, any questions are greatly welcomed, I will answer if I can. 

Recommendations for first timers: maybe start with 500ug. Then halve that. See how you feel in twenty minutes before going any higher than this, Jesus Christ, I warn you this is an extremely potent 5HT2A receptor agonist. I must also warn of the unpleasant body-load which results in a lot of tingling, misinformation, perhaps potentiated by the complexing agent or impurities. As always, for science, for humanity. Be informed.

***The following was a description of a fever dream which occurred after the subject fell asleep around 8:45 last night and in no way represents reality.

Also listen to Aesop Rock, if you like poetry, english hip hop, rap etc. The song " The substance" seems to have a significance, and can be found on Aesop Rock's album "Music for Earth Worms".

http://rapgenius.com/Aesop-rock-the-grea...rics#lyric view this if interested.
Reply
#4
[email protected] an interesting report, can you confirm this was 25I-NBOH and not 25I-NBOMe?  You did dose high but it still sounds rather heavy for -NBOH.
Reply
#5
Dissapointingly, I have nothing but my own personal belief and experience to go on. I have not heard many reports with this chemical, but if two mgs was this strong, I would definitely advise against going any stronger. It is certainly possible that it was 25i-NBOMe.
Reply
#6
25i certainly feels the most dangerous, my breathing would suddenly stop, nostrils clog up and I need to breathe through my mouth, my girlfriends legs would go dead cold, all kinds of weird side effects. I have no doubt in my mind that at least 90% of NBOMe deaths would have been 25i.
[Image: rhpnkp.jpg]
Reply
#7
(14-08-2013, 06:16 PM)basho Wrote: Dissapointingly, I have nothing but my own personal belief and experience to go on. I have not heard many reports with this chemical, but if two mgs was this strong, I would definitely advise against going any stronger. It is certainly possible that it was 25i-NBOMe.

If these were the blotters from Bo (I didn't read your other post until afterwards) then -NBOH is most likely what they indeed are.  I asked (and later deleted my post but it seems to have resurfaced) because your experiences seemed most unlike mine with -NBOH and surprisingly similar to others' reports on -NBOMe. Not to mention that the news article in Fibonacci's original post almost certainly refers to 25I-NBOMe too.

I'll assume your heavy trip was due to the above average dose and your previous trip being combined with etizolam.  I apologise to all concerned for sowing unfounded doubts.
Reply
#8
(14-08-2013, 06:39 PM)TemplarMusic Wrote: 25i certainly feels the most dangerous, my breathing would suddenly stop, nostrils clog up and I need to breathe through my mouth, my girlfriends legs would go dead cold, all kinds of weird side effects. I have no doubt in my mind that at least 90% of NBOMe deaths would have been 25i.

That doesn't sound good, I've never had that from any substance... or I was too high to notice Happy but seriously that's what I mean it sounds dodgy
Reply
#9
We have reason to believe that high-dose 25I can cause cerebral edema and seizures. For each individual, you should use additional judgment and the dose of these chemicals are so different. I imagine a similar risk NBOH NBOMe. Safety!
Reply
#10
feeling alright though. A little tingly numb still. been thinking pretty clearly since finally coming down from this experience. will possibly test again in the distant future, but only at 250ug or so.
also the subject regularly smokes WOTSITS.
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.